On the sharpness of the Stolz approach.
Di Biase, Fausto ; Stokolos, Alexander ; Svensson, Olof ; Weiss, Tomasz
Annales Academiae Scientiarum Fennicae. Mathematica, Tome 31 (2006), p. 47-59 / Harvested from The Electronic Library of Mathematics
Publié le : 2006-01-01
EUDML-ID : urn:eudml:doc:126611
@article{05024740,
     title = {On the sharpness of the Stolz approach.},
     journal = {Annales Academiae Scientiarum Fennicae. Mathematica},
     volume = {31},
     year = {2006},
     pages = {47-59},
     zbl = {1099.31003},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05024740}
}
Di Biase, Fausto; Stokolos, Alexander; Svensson, Olof; Weiss, Tomasz. On the sharpness of the Stolz approach.. Annales Academiae Scientiarum Fennicae. Mathematica, Tome 31 (2006) pp. 47-59. http://gdmltest.u-ga.fr/item/05024740/